MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926016270
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 03/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: the device was not received for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The root cause is anticipated procedural complications as this event is a known physiological effect of the procedure and is noted within the dfu.(b)(4).
 
Event or Problem Description
(b)(4).It was reported that vessel dissection occurred.In (b)(6) 2017, the patient presented due to stable angina and coronary angiography was performed.Target lesion #1 was located in the mid left anterior descending artery (lad) with 95% stenosis and was 12mm long with a reference vessel diameter of 2.75mm.Target lesion #1 was treated with pre-dilatation and placement of a 2.75 x 16 study stent.However, post stent deployment, a distal edge dissection was noted which was treated with placement of a 2.75 x 12mm study stent.Following post-dilatation, the residual stenosis was 0%.Target lesion # 2 was located in the proximal right coronary artery (rca) extending to mid rca with 99% stenosis and was 25mm long with a reference vessel diameter of 2.25mm.Target lesion #2 was treated with pre-dilatation and placement of a 2.25 x 24mm and 2.25 x 16mm study stents.Following post-dilatation, residual stenosis was 0%.Two days later, the patient was discharged on dual antiplatelet therapy (asa and plavix).

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6511121
Report Number2134265-2017-04008
Device Sequence Number16431255
Product Code NIQ
UDI-Device Identifier08714729840107
UDI-Public(01)08714729840107(17)20170907(10)19719505
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2017
Device Model NumberH7493926016270
Device Catalogue Number39260-1627
Device Lot Number19719505
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2017
Initial Report FDA Received Date04/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR